# SDR HALA2011021300090

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,449 hours, 31,919 cycles
- Engine: Ge CF680
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FUEL QUANTITY & TOTAL QTY INTERMITTENT EICAS MSG FUEL QTY IND DISPLAYED FUEL QTY TEST NOT CHECKED.  BITE CHECKED FQIS PROCESSOR SHOWS FAULT CODE C4.  REPLACED NR 4, 9 & 14 LT TANK PROBES & LT MAIN TANK COMPENSATOR. FQIS CAPACITANCE & INSULATION RESISTANCE TESTS GOOD PER AMM28-41-00. ACCOMP OPS TEST OF FUEL QUANTITY INDICATING SYS PER AMM28-41-00 TEST OK FOR SERVICE.
